MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW
Model Number 3
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned for evaluation.Engineering was unable to confirm the customer's experience because the returned film did not match the alexis film.A review of the manufacturing records for the lot number provided reveal that the product passed all quality and manufacturing inspections.The root cause is unknown as the film returned did not match the unit returned.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.
 
Event or Problem Description
Procedure performed unknown - "when dr.Tried to close the wound after the procedure, a piece of vinyl was found.Also, they found that the part of alexis sheath used looked damaged.The dr.Would like to know the piece of vinyl is from alexis.The doctor has been using the product since the beginning of the launch in the market, but he has never experienced such incident before.".

Brand Name
C8301, S ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6391431
Report Number2027111-2017-01551
Device Sequence Number512650
Product Code KGW
UDI-Device Identifier00607915117207
UDI-Public(01)00607915117207(17)161204(30)01(10)1210980
Combination Product (Y/N)N
PMA/510(K) Number
3
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2016
Device Model Number3
Device Catalogue Number3
Device Lot Number1210980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2014
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1